# SDR HNAA2014102900300

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 43,217 hours, 63,691 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW NOTICED BURNING ODOR.  ISOLATED TO NR 1 BLEED. SELECTED BLEEDS OFF, ODOR DISSIPATED.  ON GROUND WITH POWER LEVERS ADVANCED AND LP BLEEDS ACTIVATED, ODOR RETURNED.  R & R NR 1 PROP ASSEMBLY. OPS CHECKED GOOD.
